# SDR ASAA2013022093948

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 21,314 hours, 6,356 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Center Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE BURNING CENTER TANK FUEL, THE LT FUEL QUANTITY DROPPED TO 8.6K FOR APPROX 20 MINUTES AT CRUISE, THEN RETURNED TO 8.94K.  THE RT FUEL QUANTITY REMAIN AT 8.94 DURING THIS TIME.  REMOVED ICE AND RESIDUAL WATER FROM LT FUEL TANK.  NR 1 FUEL QTY OPS NORMAL REF AMM 28-41-00.  FQIS SHOWS NR 2 TANK DEGRADED ACC ATA 28-41208. REMOVED ICE AND RESIDUAL WATER FROM RT FUEL TANK.  NR 2 FUEL QTY OPS NORMAL REF AMM 28-41-00.
